Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 44, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Feb 27, 2009, 6:02 PM CST for 6 counties in Alabama. It was in force for 43 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 27, 2009, 6:02 PM CST (00:02 UTC)
- Expired
- Feb 27, 2009, 6:45 PM CST
- In force
- 43 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Dallas County, AL, Greene County, AL, Hale County, AL, Marengo County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 91 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 27, 6:02 PM CST | TSTM WND DMG | Uniontown, AL | SEVERAL TREES DOWN ACROSS SEVERAL ROADWAYS. |
| Feb 27, 6:15 PM CST | TSTM WND DMG | 1 W Orrville, AL | TREES DOWN NEAR MARTIC STATION ON AL-22. CORRECTED FOR TIME. |
| Feb 27, 6:28 PM CST | HAIL 2.75 | 4 S Gallion, AL | BASBEBALL SIZED HAIL REPORTED ON HIGHWAY 69 SOUTH OF HIGHWAY 80 BY DEPUTY. CORRECTED FOR TIME. |
| Feb 27, 6:38 PM CST | HAIL 2.75 | 4 S Gallion, AL | BASBEBALL SIZED HAIL REPORTED ON HIGHWAY 69 SOUTH OF HIGHWAY 80 BY DEPUTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 27, 12:38 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -133 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 280002
TORBMX
ALC001-047-063-065-091-105-280045-
/O.NEW.KBMX.TO.W.0044.090228T0002Z-090228T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 PM CST FRI FEB 27 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL AUTAUGA COUNTY IN CENTRAL ALABAMA...
SOUTHERN PERRY COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...UNIONTOWN...MARION...
NORTHERN DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...VALLEY GRANDE...SELMA...
NORTHEASTERN MARENGO COUNTY IN SOUTHWEST ALABAMA...
EXTREME SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL ALABAMA...
SOUTHERN HALE COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 645 PM CST
* AT 600 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR NEWBERN...OR 6
MILES NORTH OF UNIONTOWN...MOVING EAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
VALDEN AND 8 MILES SOUTH OF MARION BY 610 PM CST...
MARION JUNCTION BY 615 PM CST...
POTTER STATION BY 630 PM CST...
MEMORIAL STADIUM AND 7 MILES NORTH OF DALLAS COUNTY HORSE ARENA BY
635 PM CST...
VALLEY GRANDE...SELMA AND 8 MILES SOUTH OF PAUL M GRIST STATE PARK
BY 640 PM CST...
BURNSVILLE BY 645 PM CST...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3261 8681 3224 8694 3230 8758 3243 8775
3266 8776
TIME...MOT...LOC 0002Z 278DEG 39KT 3254 8746
$$
JA2 follow-up statements
000
WWUS54 KBMX 280024
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
624 PM CST FRI FEB 27 2009
ALC001-047-063-065-091-105-280045-
/O.CON.KBMX.TO.W.0044.000000T0000Z-090228T0045Z/
MARENGO AL-DALLAS AL-AUTAUGA AL-PERRY AL-HALE AL-GREENE AL-
622 PM CST FRI FEB 27 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR EXTREME
SOUTHEASTERN GREENE...SOUTHERN HALE...SOUTHERN PERRY...WEST CENTRAL
AUTAUGA...NORTHERN DALLAS AND NORTHEASTERN MARENGO COUNTIES...
AT 621 PM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO. THIS TORNADO WAS LOCATED NEAR SUTTLE...OR ABOUT 10 MILES
SOUTHEAST OF MARION...MOVING EAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
POTTER STATION BY 630 PM CST...
SUMMERFIELD...SELMA UNIVERSITY...SELMA AND MEMORIAL STADIUM BY 635
PM CST...
VALLEY GRANDE...BARRETT CREEK AND EDMUND PETTUS BRIDGE BY 640 PM
CST...
BURNSVILLE BY 645 PM CST...
IN ADDITION TO THE TORNADO...A SECOND STORM NEAR GALLIAN IS CAPABLE
OF PRODUCING QUARTER SIZE HAIL.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 3261 8681 3228 8698 3230 8758 3243 8775
3266 8776
TIME...MOT...LOC 0022Z 278DEG 39KT 3251 8721
$$000
WWUS54 KBMX 280036
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
636 PM CST FRI FEB 27 2009
ALC063-280046-
/O.CAN.KBMX.TO.W.0044.000000T0000Z-090228T0045Z/
GREENE AL-
636 PM CST FRI FEB 27 2009
...THE TORNADO WARNING FOR EXTREME SOUTHEASTERN GREENE COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
SOUTHERN ALABAMA.
LAT...LON 3264 8758 3261 8681 3228 8698 3230 8758
3243 8775
TIME...MOT...LOC 0036Z 278DEG 39KT 3249 8703
$$
ALC001-047-065-091-105-280045-
/O.CON.KBMX.TO.W.0044.000000T0000Z-090228T0045Z/
MARENGO AL-DALLAS AL-AUTAUGA AL-PERRY AL-HALE AL-
636 PM CST FRI FEB 27 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR SOUTH
CENTRAL HALE...SOUTHERN PERRY...WEST CENTRAL AUTAUGA...NORTHERN
DALLAS AND NORTHEASTERN MARENGO COUNTIES...
AT 634 PM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO. THIS TORNADO WAS LOCATED NEAR SUMMERFIELD...OR ABOUT NEAR
VALLEY GRANDE...MOVING EAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
8 MILES SOUTH OF VALLEY CREEK JUNCTION AND 8 MILES NORTH OF SELMA
DRAG STRIP BY 640 PM CST...
BURNSVILLE BY 645 PM CST...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3264 8758 3261 8681 3228 8698 3230 8758
3243 8775
TIME...MOT...LOC 0036Z 278DEG 39KT 3249 8703
$$
JAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Feb 27, 5:51 PM CST, 11 minutes earlier.
Area forecast discussion, Feb 27, 5:51 PM CST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 551 PM CST FRI FEB 27 2009 .UPDATE...AVIATION DISCUSSION. && .SHORT TERM...TONIGHT AND SATURDAY. STATIONARY FRONT REMAINS PARKED FROM SOUTHERN MIDDLE TENNESSEE THROUGH NORTHERN MISSISSIPPI. AN EXTENDED LINE OF HEAVY RAINFALL HAS SET UP NEAR THE INTERSTATE 20 CORRIDOR...WITH THE STRONGER CONVECTION PUSHING INTO WEST CENTRAL ALABAMA. MANY LOCATIONS HAVE RECEIVED A COUPLE INCHES OF RAIN THUS FAR WITH ADDITIONAL INCHES EXPECTED THROUGH THE EVENING. AREAS ALONG AND SOUTH INTERSTATE 20 HAVE THE BEST POTENTIAL FOR SEVERE WEATHER THIS EVENING. THIS INCLUDES THE POTENTIAL FOR TORNADOES...LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN. TOWARD SUNSET..THE FRONT WILL REMAIN NEARLY STATIONARY BUT A LOW PRESSURE SURFACE WAVE WILL SHIFT FROM WEST MISSISSIPPI AND INTO WEST ALABAMA. THE LOW LEVEL JET WILL INCREASE AND GREAT MOISTURE CONVERGENCE WILL BE POSITIONED FROM NEAR INTERSTATE 20 NORTHWARD. THE THREAT OF FLOODING RAIN WILL INCREASE IN THESE AREAS ESPECIALLY DUE TO THE RAIN THAT HAS ALREADY FALLEN. EVENTUALLY...A KICKER LOW WILL BEGIN TO PUSH EVERYTHING TO THE SOUTHEAST WITH THE HEAVIER RAINFALL TOTALS REACHING MGM AND TOI EARLY MORNING. OVERALL...A PROLONGED TIME FRAME WHERE HAZARDOUS WEATHER CAN BE EXPECTED. REMAIN ALERT THROUGH THE OVERNIGHT HOURS AND TAKE ACTION IF WARNINGS ARE ISSUED. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY. THIS PERIODS WEATHER IS DOMINATED BY THE APPROACHING UPPER LOW FROM THE NORTHWEST. THE MODELS ARE ALL IN AGREEMENT TODAY ON THE TRACK OF THIS FEATURE PASSING OVER THE AREA LATE SATURDAY NIGHT AND SUNDAY MORNING. ADDITIONALLY...THEY ALL AGREE ON FAIRLY DEEP MOISTURE AND ENOUGH QPF TO WARRANT A THREAT OF MEASURABLE SNOW ACROSS CENTRAL ALABAMA. MAIN QUESTION IS THE QPF. I'M PRETTY CONFIDENT THAT IT IS GOING TO SNOW BUT GROUND TEMPERATURES WILL BE WARM AND THE INITIAL SNOWFALL SHOULD MELT. HOWEVER...THIS EVENT COULD LAST UP TO 6 HOURS FOR SOME LOCATIONS AND EVENTUALLY ACCUMULATIONS WILL OCCUR...PRIMARILY ACROSS THE NORTHERN COUNTIES. DUE TO THE WIDE RANGING QPF FORECASTS BY GUIDANCE...WILL KEEP SNOW TOTALS AROUND 1 INCH BUT THERE IS SOME POTENTIAL FOR A HIGHER TOTAL AND A WATCH OR WARNING FOR HEAVY SNOW MAY BE NEEDED SATURDAY MORNING. NEEDLESS TO SAY SUNDAY WILL BE COLD AND BREEZY. BEYOND SUNDAY...LOOK FOR FOR A MODEST WARM UP ON MONDAY WITH ABOVE AVERAGE TEMPERATURES BY THE END OF THE WORK WEEK. NO PRECIPITATION EXPECTED NEXT WEEK AT THIS TIME. && .AVIATION...00Z TAF DISCUSSION. EXPECT FOR SHOWERS AND THUNDERSTORMS TO AFFECT ALL TAF SITES TONIGHT AT SOME POINT OR ANOTHER. HANDLED THE TIMING WITH A TEMPO GROUP AS THE HEAVIEST THUNDERSTORMS ARE EXPECTED TO OCCUR WITHIN THE NEXT 4 TO 5 HOURS. COVERAGE IS EXPECTED TO DECREASE A LITTLE AFTER 06Z AND THUS CHANGED THE FORECAST FROM PREVAILING TO VICINITY. IN ALL...EXPECT VERY POOR CONDITIONS TONIGHT DUE TO MOSTLY LOW CEILINGS. VISIBILITIES ARE NOT EXPECTED TO DROP AS LOW TO THE SUSTAINED WINDS OVERNIGHT. EXPECT A WIND SHIFT TO OCCUR DURING THE DAY TOMORROW AS A SURFACE LOW PRESSURE SYSTEM BEGINS TO APPROACH THE AREA. WINDS WILL ALSO BEGIN TO PICK UP AND BECOME GUSTY. NO SNOW YET IN THE FORECAST. IT IS STILL MORE THAN 24 HOURS AWAY. WILL PROBABLY BEGIN TO INCLUDE EITHER IN THE 06Z OR 12Z FORECAST. 10/ARM && .BMX WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FOR ALL AREAS THROUGH 6 PM. FLASH FLOOD WATCH IN EFFECT THROUGH 6 AM SATURDAY FOR MARION- LAMAR- FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE- PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY- RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB- HILTON-COOSA- TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-ELMORE. &&
Hazardous weather outlook, Feb 27, 5:15 PM CST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 515 PM CST FRI FEB 27 2009 ALZ011>015-017>050-281230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 515 PM CST FRI FEB 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. WIDESPREAD HEAVY RAIN RESULTING IN FLASH FLOODING...SCATTERED SEVERE THUNDERSTORMS WITH DAMAGING STRAIGHT LINE WINDS...AND HAIL TO THE SIZE OF GOLFBALLS...IS LIKELY THROUGH TONIGHT ACROSS ALL OF CENTRAL ALABAMA. ALTHOUGH WIDESPREAD RAIN WILL OCCUR AREA WIDE...THROUGH MIDNIGHT THE GREATEST THREAT OF STRAIGHT LINE WIND DAMAGE...HAIL... AND ISOLATED TORNADOES...WILL OCCUR ON THE LEADING EDGE OF THE RAIN...GENERALLY SOUTH OF INTERSTATE 20. BY MIDNIGHT...THE SEVERE STORM POTENTIAL IS EXPECTED TO SHIFT NORTHWARD TO WITHIN 50 MILES EITHER SIDE OF INTERSTATE 20...AND CONTINUE THROUGH DAYBREAK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON SATURDAY... LASTING INTO THE EARLY AFTERNOON. THE MAIN THUNDERSTORM THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN. AT THIS TIME...IT APPEARS THAT AREAS NEAR AND SOUTH OF INTERSTATE 85 AND HIGHWAY 80 WILL HAVE THE BEST ENVIRONMENT FOR THE THUNDERSTORM DEVELOPMENT. AN INCREASED THREAT NORTHWARD WILL BE SOLELY DEPENDANT ON THE POSITION OF A COLD FRONT MOVING THROUGH THE REGION. ON SATURDAY...THE SLOW MOVEMENT OF THE COLD FRONT AND THE LIKELIHOOD THAT AREAS WILL BE IMPACTED BY MULTIPLE THUNDERSTORMS WILL RESULT IN THE POTENTIAL FOR FLOODING. BREEZY CONDITIONS ARE LIKELY WITH SOUTH WINDS AHEAD OF THE COLD ON SATURDAY AND STRONG NORTH WINDS BEHIND THE COLD FRONT SATURDAY AFTERNOON THROUGH SUNDAY. A FEW WIND GUSTS OF 25 MPH ARE POSSIBLE. A STRONG UPPER LOW WILL MOVE ACROSS CENTRAL ALABAMA LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING. SOME MOISTURE WILL BE AVAILABLE AS THE COLD AIR FILTERS IN. THEREFORE...THERE WILL BE A CHANCE OF MEASURABLE SNOW THROUGH NOON ON SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY THROUGH SATURDAY AT NOON. STEFKOVICH
In the hours before
Local storm report, Feb 27, 5:25 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
525 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 3 S PLECHER 32.66N 86.79W
02/27/2009 E0.50 INCH AUTAUGA AL TRAINED SPOTTER
ON HIGHWAY 82 AT THE CHILTON AND AUTAUGA COUNTY LINES.
&&
MBAERLocal storm report, Feb 27, 5:34 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
534 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 3 N BILLINGSLEY 32.70N 86.71W
02/27/2009 E0.25 INCH AUTAUGA AL AMATEUR RADIO
NEAR THE TANASCA POWER PLANT.
&&
SUNGERLocal storm report, Feb 27, 5:36 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLOOD TUSCALOOSA 33.24N 87.54W
02/27/2009 TUSCALOOSA AL EMERGENCY MNGR
PARKER ROAD AT SPRING HILL CHURCH ROAD CLOSED DUE TO
FLOODING.
&&
SUNGERLocal storm report, Feb 27, 5:44 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL 4 N LIVINGSTON 32.66N 88.19W
02/27/2009 E1.00 INCH SUMTER AL LAW ENFORCEMENT
EXIT 20 ON INTERSTATE 20
&&
MBAERLocal storm report, Feb 27, 5:53 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
553 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FLOOD SAGINAW 33.22N 86.79W
02/27/2009 SHELBY AL LAW ENFORCEMENT
WATER OVER THE ROAD AT 665 HWY 31.
&&
SUNGERLocal storm report, Feb 27, 6:02 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 6 E NEW PROSPECT 32.67N 86.44W
02/27/2009 E1.00 INCH AUTAUGA AL AMATEUR RADIO
&&
SUNGERThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 6:14 PM CST | Tornado Warning | BMX | Marengo | 31 min |
| Feb 27, 6:19 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Bullock, Elmore, Macon, Montgomery, Tallapoosa | 41 min |
| Feb 27, 6:40 PM CST | Tornado Warning | BMX | Dallas, Hale, Marengo, Perry | 35 min |
| Feb 27, 6:43 PM CST | Tornado Warning | BMX | Autauga, Dallas, Lowndes, Perry | 32 min |
| Feb 27, 7:12 PM CST | Tornado Warning | BMX | Dallas, Perry | 48 min |
| Feb 27, 7:14 PM CST | Tornado Warning | BMX | Autauga, Dallas, Lowndes, Montgomery | 46 min |
| Feb 27, 8:45 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens, Tuscaloosa, Walker | 45 min |
| Feb 28, 12:17 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 5 days |
| Feb 28, 1:18 AM CST | Flash Flood Warning | BMX | Winston | 3 hr |
| Feb 28, 1:23 AM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Marion | 3 hr |
| Feb 28, 1:44 AM CST | Flash Flood Warning | BMX | Lamar | 3 hr |
| Feb 28, 2:12 AM CST | Flash Flood Warning | BMX | Fayette | 4 hr |
| Feb 28, 3:30 AM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Tuscaloosa | 45 min |
| Feb 28, 4:06 AM CST | Flash Flood Warning | BMX | Lamar | 3 hr |
| Feb 28, 4:10 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Marengo, Pickens, Sumter and 1 more | 50 min |
| Feb 28, 4:46 AM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 47 hr |
| Feb 28, 4:46 AM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 50 hr |
| Feb 28, 4:55 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Greene, Hale, Jefferson, Perry and 2 more | 50 min |
| Feb 28, 5:34 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Hale, Perry | 41 min |
| Feb 28, 6:11 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Perry | 49 min |
| Feb 28, 6:15 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 5 days |
| Feb 28, 6:15 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 7 days |
| Feb 28, 6:24 AM CST | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 52 hr |
| Feb 28, 6:24 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 52 hr |
| Feb 28, 6:24 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo | 6 days |
| Feb 28, 6:26 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 49 min |
| Feb 28, 6:42 AM CST | Tornado Warning | BMX | Autauga, Elmore, Lowndes, Macon, Montgomery | 48 min |
| Feb 28, 7:25 AM CST | Tornado Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 50 min |
| Feb 28, 7:53 AM CST | Tornado Warning | BMX | Lee, Macon, Russell | 52 min |
| Feb 28, 7:59 AM CST | Tornado Warning | BMX | Chambers, Lee | 46 min |
| Feb 28, 8:03 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 40 hr |
| Feb 28, 8:48 AM CST | Flash Flood Warning | BMX | Lee | 3 hr |
| Feb 28, 8:49 AM CST | Severe Thunderstorm Warning | BMX | Russell | 26 min |
| Feb 28, 9:05 AM CST | Severe Thunderstorm Warning | BMX | Bullock, Lowndes, Macon, Montgomery | 40 min |
| Feb 28, 9:46 AM CST | Severe Thunderstorm Warning | BMX | Russell | 29 min |
| Feb 28, 9:57 AM CST | Areal Flood Advisory | BMX | Barbour, Bullock, Macon, Pike, Russell | 3 hr |
| Feb 28, 10:01 AM CST | Tornado Warning | BMX | Bullock, Macon, Montgomery | 15 min |
| Feb 28, 3:16 PM CST | Winter Storm Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 13 hr |
| Feb 28, 3:16 PM CST | Winter Weather Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Chilton and 22 more | 26 hr |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.